# SDR DALA2022022401217

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 64,627 hours, 21,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 COULD NOT ARM 2L DOOR. CORRECTIVE ACTION: CLEANED DEBRIS FROM TRACK, CKS OK. (8528296)
